# SDR SWAA2021062987988

- Difficulty date: May 17, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 440-490 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BETWEEN BS 440 TO BS 490 AT LEVEL STR 25R AND WL 156.5 AT FWD CARGO COMPARTMENT / REPLACED LOWER SILL LOCATED BETWEEN BS 440 TO BS 490 AT LEVEL STR 25R AND WL 156.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 143A8330 REV
